# SDR SWAA2022013164436

- Difficulty date: January 26, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 63,129 hours, 37,040 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 194E
- Condition: Elongated
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PANEL HAS SEVERAL ELONGATED HOLES. ; 194E PANEL HAS SEVERAL ELONGATED HOLES; / [01] REPLACED PANEL 194E WITH SERVICEABLE PANEL; REF. AMM 53-51-21; [02] REPLACED PANEL 194E; REF AMM 53-51-21
